# SDR QXEA200700806

- Difficulty date: May 13, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 15,309 hours, 15,530 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Rws 281
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT WING FLAP TRACK NR 4 AT YW 281.019 HAS TUNGSTEN CARBIDE COATING MISSING INBOARD SURFACE 23" AFT OF REAR SPAR.  REPAIRED IAW RD8/4-57-792.
